# SDR SWAA2022021746502

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 17,968 hours, 7,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD AFT FLAP DELAMED AT INBOARD TRAILING EDGE / REMOVED AND REPLACED R/H O/B AFT FLAP PER M/M. REF. 27-51-22. CLEARANCE AND OPS CHECK GOOD.PN OFF: 113A3700-26 SN OFF: S1306-30PN ON: 113A3700-12 SN ON: 000789
